Humira bad side effects

Common Questions and Answers about Humira bad side effects

humira

I am squeamish, so my sister who is a nurse said she'd help me. Do you have any side effects from the Humira? How often do you have to get blood tests or TB tests and such done? He told me that I should see results within a few weeks. Do you have to avoid contact with people since it suppresses your immune system? I have lots of questions, but anything you can tell me about Humira is helpful.
Has anyone been on Humira and what kind of result did you have? Any side effects? I am on lots of meds which are not decreasing the pain. My doctor wants to put me on Humira and I was wondering if anyone out there has had any success with this drug. I am desperate to NOT be in pain anymore. Help...
I have also heard that you may feel better if you inject it right before bed so you can sleep through most of the side effects. Please let us know how you do and if you develop any other side effects.
I have not developed any bad side effects from the humira thankfully, and my DS-DNA is still negative. I am being closely monitored for SLE related symptoms just in case, but have had none besides the arthritis. Would like to know whic systemic, chronic connective tissue diseases I have one of these days, but, in the meantime, I'm happy with the combo of drugs I'm on....not entirely pain & stiffness free, but pretty close on most days...hoping it lasts!!!
Thanks for the tip. I did check on the side effects of Humira, and the "cautions", but it really doesn't say much. I know that my son and daughter-in-law will seek another opinion, and gather as much info as they can. It sure isn't a decision to be taken lightly. Thanks for your reply, and have a good day!
Pain is listed among the side effects of Humira and this could be it. Also, since it iwas your first time to give yourself a shot, here are some pointers I found online. "...you should always position injections at least 1 inch from recently used injection sites and avoid injection into tender, bruised, red, or hard areas. When you administer the injection you may pinch the area up when giving the injection (I hope that makes sense) Also you may want to apply a cool compress afterwards.
, though everything I've read suggests this doesn’t happen? 2) My partner also has psoraisis and psoriatic arthritis, for which he takes HUMIRA shots, and another oral prescription. Are you aware of any effects of these or other psoriasis medications on HPV clearance abilities? Thank you in advance for your help.
I am trying to research the side effects of Humira My husband has started having severe headaches (like a migraine). I am beginning to think it is his medication. He was on Embrel and it quit working so he just started taking Humira. He had his first shot Thursday night and last night he had such a bad headache that he threw up. I am really worried about him.
I get a headache about two days after taking Humira. It is a pulsating near my right eye, ear and neck. The side of my head feels pressurized and I usually get nauseas. Movement of my neck makes it much worse. The headaches started about six weeks into the Humira treatment. At first it only lasted two or three days. In the last three weeks I have been dealing with continuous bouts of pressure and pulsating.
I'm very concerned about their side effects. If anyone has any other recommendations for topicals or anything else, please let me know! Thanks!
They said her crohn's is really bad and these are her choices. All of them have really bad side effects, which I know alot of medications do, but one of these can cause lymphoma(sp) cancer, pancreatitis(sp) and all sorts of things. I was just wondering if anyone has anything positive to say about these treatments. I'm really looking for some encouraging words right now.
This time its really bad and I feel scared. Doc tells me our next step is remicade, humira etc. After researching I dont feel comfortable with trying any of those. It seems that it may help with the crohns but start a whole new diesease to tackle. My husbands co-worker suggested that I should try aloe vera juice. So I picked up some two days ago. Have been drinking 6 ounces daily since. I feel something is happening....stomach feels quiet. Although I still have the runs but not as much.
for the TNF ALpha cytokines, i need to take Humira which is a strong drug that has side effects and can have serious side effects but it is not likely hopefully! Humira is not always accepted my insurance if you don't have Lupus and it is $1600 per shot! For the MTHFR, i will need to take Lovenox. My dr gave me a 70% success rate if i follow the treatment protocol and only a 10% success without it.
5 mg which I self inject weekly) and only had one flare in that time when I had to stop it in order to have FEC chemo for breast cancer. It can have serious side effects, particularly to the liver, so you will need monthly blood tests. I don't know the monitoring protocol for the anti-TNF drugs, as they are still in clinical trials in England where I live.
Is this protrusion a likely cause of the pain? Topamax has helped my headaches tremendously, but the side effects are unbearable. My doctor is considering putting me on Neurontin (Gabapentin) since I had some success with Topamax. Has anyone had experience with that medication? What other medications have people had success with in managing similar conditions? Aside from physical therapy and bite guards, what are the best ways to treat TMJ and/or a mild c-spine protrusion?
Over the years I think I have tried most drugs to keep the disease in remission and now find methotrexate has the least side effects which are tolerable. I hope your daughter can find relief from her symptoms with the help of her gastroenterologist. Take care, Liz.
Prednisone can cause acne. I had UC for ten years until I perforated and had my colon removed and a J-pouch built 16 years ago. My son has UC and moved onto the Imuran last year. He did have some acne with the prednisone too. He has been in a wonderful remission this past year and is so enjoying feeling healthy. The only change he continues to make is to leave dairy alone as he realizes he is lacto intolerant. I hope you will get the same success.
I am concerned about the potential serious side effects of this medication and the risk/reward for me. I am doing exercise rehab and intend to use herbal remedies on a daily basis for the inflammation if I do not use the medication.
I have been on remicade for almost 10 years with no side effects and met MANY MANY people who never experienced any side effects and better health. Just to let you know that this wasn't a study.
Dear Bekah, You are having a severe form of autoimmune disease and it needs to be tackeled with DMRD'S (Disease modifying drugs)Humiria and Remicade are examples of the same. But the side-effects are too much.Hence a good rheumatologist is required for proper dose titration.
I've been battling some nasty side effects of the arthritis med and I stopped it. The med makes me so sick and tired and I honestly don't think it was helping. I am willing to take a disease modifier and be this sick but not willing to be sick on dilobid, if that makes sense? I still haven't heard back if I have been accepted for the prescription program for Humira, I am assuming it takes awhile.
Entocort did nothing but give me side effects. I'm maybe going to try Cimzia in the new year, but the humira was just in Oct. and the Imuran was last week so I'm giving myself a break over the holidays. I was diagnosed when I was 19 (14 yrs ago) and had surgery 5 yrs ago. I had almost a foot of lrg & sml (terminal ilieum) removed due to scarring and inflammation. With the way I respond to meds I suspect I will have more surgery in my future.
I have been on 500mg 4x a day for the past 4 years. it worked really well for a while, but now it is not. I have been on Entocort for about a month now and it seems to be helping since my last flare up. I also just started taking Cipro which is an antibiotic so well see what happenes.
I had no troublesome side effects. However, after a right hemi-colectomy (resection of the last part of my small intestine, the ileo-caecal valve and 1st part of the colon) my mtx was stopped for about 9 months. I then had a severe flare with a dangerously high level of C-reactive protein. This was 270 when the norm is 5 or less. My gastro restarted the mtx, 25 mg weekly, and for the first time, introduced infliximab on the 0-2-4-8 weekly protocol.
My rheumatologist then prescribed the Enbrel along with the methotrexate. This worked for most of the four years. However last year, I tried the Humira. I had a bad reaction to this. I am now on Orencia and have been on this since the beginning of February. There has been no relief. The next medication would be Rituxan. Can anyone who may be using Rituxan tell me about this medication? I am a little skeptical because of the side effects.
Maybe humira or remicade. I am so terrified of going on any of these. All I read about is all the bad side effects and it scares me to death If anyone is on any of these please give me some advice. I have been reading on natural substances like barleygrass and that all sounds good but not sure if it would actually help seeing how bad this flare has gotten...Please help....
I am one of them. I've been on Enbrel several years with no serious side effects and complete relief from RA flare-ups. There's a good chance it'll work for you too, but you won't know unless you try. Every patient is as different as a fingerprint. Having said that, it is ALWAYS your choice, your body! If you're determined to try the natural route, don't rely on the internet for information. Go see a certified naturopath. Exercise is never a bad idea.
MedHelp Health Answers